Even degree polynomials with roots on the unit circle and Segments of Schur polynomials

Baltazar Aguirre-Hernández, Ricardo García, Horacio Leyva, Julio Solís-Daun, Francisco A. Carrillo, Rodolfo Suárez

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

In this paper we study a kind of even degree polynomials of a special form. Necessary and sufficient conditions are given in order to decide if such polynomials have all their roots on the unit circle. Next, we apply these results to obtain sufficient conditions to have the Schur stability of a segment of polynomials.

Original languageEnglish
Title of host publicationROCOND'12 - 7th IFAC Symposium on Robust Control Design
PublisherIFAC Secretariat
Pages174-177
Number of pages4
EditionPART 1
ISBN (Print)9783902823038
DOIs
StatePublished - 17 Sep 2012
Event7th IFAC Symposium on Robust Control Design, ROCOND'12 - Aalborg, Denmark
Duration: 20 Jun 201222 Jun 2012

Publication series

NameIFAC Proceedings Volumes (IFAC-PapersOnline)
NumberPART 1
Volume7
ISSN (Print)1474-6670

Conference

Conference7th IFAC Symposium on Robust Control Design, ROCOND'12
Country/TerritoryDenmark
CityAalborg
Period20/06/1222/06/12

Keywords

  • Roots of polynomials
  • Schur polynomials
  • Segments of Schur poynomials

Fingerprint

Dive into the research topics of 'Even degree polynomials with roots on the unit circle and Segments of Schur polynomials'. Together they form a unique fingerprint.

Cite this